MathSciNet Relay Station
MathSciNet bibliographic data
MR1662860 65F15 (15A18 15A23)
Benner, Peter; Faßbender, Heike; Watkins, David S. SR and SZ algorithms for the symplectic (butterfly) eigenproblem. Special issue celebrating the 60th birthday of Ludwig Elsner. Linear Algebra Appl. 287 (1999), no. 1-3, 41–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement